Aloe Vera is a good idea. At the moment I'm not putting anything on it but I have a meeting with my oncologist on Wednesday so I am hoping she will come up with a plan. It is uncomfortable but not intolerable. It was more of a worry before I actually knew what it was because it looks so alarming. So long as my oncologist says I can continue with my treatment though all will be good. Xx
Thanks for explaining, gosh that sounds really uncomfortable and sore! I had actually forgotton that this could happen. I'm sorry you have that to add to everything else you are dealing with xxx
Have your Oncology team given you anything for it? I'm not sure if this will be any help but I used pure aloe vera gel on my radiated area if it starts to get itchy / full of rash. Coupled with a steroid cream from the doctor, it seems to keep it more or less settled. Its nothing as severe as what yours sounds like though!
Hi Gilly, thank you so much for replying. Radiation recall is where your get a skin reaction in the radiotherapy field when weeks, months or even years later you are given chemotherapy. I finished radiotherapy in March and it was no problem at all. No tiredness and no skin reactions but when I started Kadcyla in September within a couple of days my entire boob was covered with a horrendous rash/ blood blisters. It is a rare reaction. I have had 3 rounds of Kadcyla so far and each time the same thing has happened. The intensity of it very slightly decreases towards the end of the 3 weeks but it does not go back to normal at all. Xx
I am sorry to hear this! I am not sure what you mean by radiation recall - do you mean you've had a skin reaction to radiotherapy after your radio treatment, or are you still having radiotherapy and wondered if your treatment will continue?
I haven't had a recall but I do have severe eczema and had some skin issues post radiotherapy. If you want to tell me a bit more about it, I might be able to share any insight I learned. Or it might help others on here be able to answer your question more specifically xxx
Anyone else had radiation recall dermatitis? I am just worried they will try to stop my treatment because of it so would love to hear from anyone else who has been through this. Thank you. Xx